کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4644871 | 1632166 | 2016 | 16 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
A new stable splitting for singularly perturbed ODEs
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات محاسباتی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this publication, we consider IMEX methods applied to singularly perturbed ordinary differential equations. We introduce a new splitting into stiff and non-stiff parts that has a direct extension to systems of conservation laws and investigate its performance analytically and numerically. We show that this splitting can in some cases improve the order of convergence, demonstrating that the phenomenon of order reduction is not only a consequence of the method but also of the splitting.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Numerical Mathematics - Volume 107, September 2016, Pages 18–33
Journal: Applied Numerical Mathematics - Volume 107, September 2016, Pages 18–33
نویسندگان
Jochen Schütz, Klaus Kaiser,